# SDR AALA20101112TUL13

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 56,728 hours, 29,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT CUSP AT NUMBER 1 SEAT TRACK, STATIONS 1174 TO 1178.  INSTALLED NEW CUSP SHEET, LEFT SIDE, BETWEEN NUMBER 1 AND NUMBER 2 SEAT TRACKS, STATIONS 1174 TO 1250 PER AARD 53-20-00-16 AND AARD 51-10-00-5.
